CaltechAUTHORS
  A Caltech Library Service

A Basis Result for Σ^0_3 Sets of Reals with an Application to Minimal Covers

Harrington, Leo A. and Kechris, Alexander S. (1975) A Basis Result for Σ^0_3 Sets of Reals with an Application to Minimal Covers. Proceedings of the American Mathematical Society, 53 (2). pp. 445-448. ISSN 0002-9939. http://resolver.caltech.edu/CaltechAUTHORS:20130529-152738529

[img]
Preview
PDF - Published Version
See Usage Policy.

148Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20130529-152738529

Abstract

It is shown that every ∑^0_3 set of reals which contains reals of arbitrarily high Turing degree in the hyperarithmetic hierarchy contains reals of every Turing degree above the degree of Kleene's O. As an application it is shown that every Turing degree above the Turing degree of Kleene's O is a minimal cover.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.ams.org/journals/proc/1975-053-02/S0002-9939-1975-0398832-7/PublisherUNSPECIFIED
http://www.jstor.org/stable/2040033PublisherUNSPECIFIED
Additional Information:© 1975, American Mathematical Society. Received by the editors April 3, 1974 and, in revised form, July 19, 1974 and September 6, 1974.
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet ReviewMR0398832
Classification Code:MSC: Primary 02K30; Secondary 02F30, 04A15
Record Number:CaltechAUTHORS:20130529-152738529
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20130529-152738529
Official Citation:A basis result for Σ^0_3 sets of reals with an application to minimal covers Leo A. Harrington and Alexander S. Kechris. Proc. Amer. Math. Soc. 53 (1975), 445-448
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:38705
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:30 May 2013 16:45
Last Modified:13 Feb 2019 18:05

Repository Staff Only: item control page